# SDR FDEA201006081870

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: NPB607239
- Condition: Cracked
- Location: Centerwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR WING TANK - FWD UPPER PANEL 01 EACH STIFFENER CRACKED AT STR 21 'X' = -30.  R & R IAW SRM 51-31-01 VOL II REV 96. NEW STIFFINER FABRICATED IAW DWG NPB6072 REVISION AL.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
